MathSciNet Relay Station
MathSciNet bibliographic data
MR1247573 57Q35 (57N05)
Cairns, Grant; Elton, Daniel M. The planarity problem for signed Gauss words. J. Knot Theory Ramifications 2 (1993), no. 4, 359–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement